MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P LAT SZE 6; FEMORAL CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P LAT SZE 6; FEMORAL CEMENTLESS STEM
Catalog Number 01.18.416
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 march 2021: lot 1908463: (b)(4) items manufactured and released on 06-march-2020.Expiration date: 2025-02-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
3 months after the primary surgery the patient came in with a periprosthetic fracture.The surgeon reported that it was a stress fracture without trauma.The surgeon fixed the fracture successfully.No implants were revised.

Brand Name
STEM: AMISTEM P LAT SZE 6
Common Device Name
FEMORAL CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11539593
Report Number3005180920-2021-00200
Device Sequence Number11784011
Product Code LZO
UDI-Device Identifier07630040720151
UDI-Public07630040720151
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2025
Device Catalogue Number01.18.416
Device Lot Number1908463
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight95